# SDR CALA9700944

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2262-2268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT L-ANGLE CORRODED AT BS 2262-2268, LBL 62.  THE FLOOR SUPPORT ANGLE WAS REPLACED IAW SRM 51-10-01.
